# SDR CHQ00043

- Difficulty date: November 23, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N158CQ
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 25,507 hours, 27,690 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OVERTEMP DURING TAKEOFF ROLL, ABORTED TAKEOFF.
